# SDR QXEA2008102901103

- Difficulty date: October 2, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,237 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4- LT INBD SEAT TRACK HAS CHAFING AND SCRATCHES ALONG CHANNEL AND TOP FROM APPROX STA X325 - X343.  BLENDED CORROSION AND FOUND TO BE WITHIN LIMITS PER RD 8/4-53-884.  HFEC INSPECTED IAW 1-84-7A PART 6, 51-00-02, NO CRACKS NOTED.  ALODINE AREA IAW RD 8/4-53-884 PARA 6 GENERAL NOTES 4 AND 6.
